# SDR SWAA2022030745885

- Difficulty date: April 20, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 147A750114
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 947.5 AND 927 RBL 13.50 FLOOR TRACK HAS SEVERAL AREAS OF CORROSION TOP SURFACE AND BOTTOM SURFACE NUTPLATES AS MARKED / REMOVED & REPLACED AFT CARGO FLOOR TRACK STA 927-9475 RBL 13.50 IAW B737-700 DWG 147A7500 REV:-/SRM 51-40-02-0G-0 P/N 147A7501-14
